# SDR CALA2017102003679

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 90,699 hours, 12,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT BATTERY PACK HAD LOW CAPACITY.  REPLACED THE BATTERY PACK AND OP TESTED NORMAL IAW AMM 33-51-06-960-803,  REV 80,  & AMM 33-51-00-710-801, REV 80.
